# SDR SWAA2022041184261

- Difficulty date: March 15, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS986.5 RBL43 AND WL208.1 AT AFT GALLEY AREA 2022-131772 / [01] TOOL USED ULTRASONIC EQUIPMENT P/N: 45MG; S/N: 130063701; DUE DATE: 11-MAY-22;[02] TOOL USED. EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X12101V022233. DUE DATE: 02-JUN-22.;[03] REPAIRED FLOOR STRUCTURE BEAM LOCATED BS986.5 RBL43 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 3 FIGURE 204 SEE INDIVIDUAL SIGN-OFFS BELOW.;[04] REPAIRED FLOOR STRUCTURE BEAM LOCATED BS986.5 RBL43 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 3 FIGURE 204 SEE INDIVIDUAL SIGN-OFFS BELOW... RII ITEM
